Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (820 KB) | Metadata | Table of Contents | PRIMS summary
Volume 12, Issue 99, 1976, pp. 257–265
DOI: 10.2977/prims/1195196608

Published online: 1976-12-31

Boundary Value Problem with Regular SIngurarlty and Helgason-Okamoto Conjecture

Katsuhiro Minemura[1] and Toshio Oshima[2]

(1) Nara Women's University, Japan
(2) University of Tokyo, Japan

No abstract available for this article.

No keywords available for this article.

Minemura Katsuhiro, Oshima Toshio: Boundary Value Problem with Regular SIngurarlty and Helgason-Okamoto Conjecture. Publ. Res. Inst. Math. Sci. 12 (1976), 257-265. doi: 10.2977/prims/1195196608